Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 32, Number 142

All articles in this issue are freely accessible.

On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces
Olavi Nevanlinna.
Math. Comp. 32 (1978), 321-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0513203
Interpolation error estimates for the reduced Hsieh-Clough-Tocher triangle
Philippe G. Ciarlet.
Math. Comp. 32 (1978), 335-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482249
A quasi-projection analysis of Galerkin methods for parabolic and hyperbolic equations
Jim Douglas, Todd Dupont and Mary F. Wheeler.
Math. Comp. 32 (1978), 345-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0495012
The artificial compression method for computation of shocks and contact discontinuities. III. Self-adjusting hybrid schemes
Amiram Harten.
Math. Comp. 32 (1978), 363-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0489360
The comparison of numerical methods for solving polynomial equations
Aurél Galántai.
Math. Comp. 32 (1978), 391-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0488698
Improved error estimates for numerical solutions of symmetric integral equations
E. Rakotch.
Math. Comp. 32 (1978), 399-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482253
Block implicit one-step methods
Daniel S. Watanabe.
Math. Comp. 32 (1978), 405-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494959
Error analysis for spline collocation methods with application to knot selection
J. Christiansen and R. D. Russell.
Math. Comp. 32 (1978), 415-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494963
A method of virtual displacements for the degenerate discrete $l_{1}$ approximation problem
W. Fraser and J. M. Bennett.
Math. Comp. 32 (1978), 421-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487191
On multiple node Gaussian quadrature formulae
David L. Barrow.
Math. Comp. 32 (1978), 431-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482257
Fast Poisson solvers for problems with sparsity
Alexandra Banegas.
Math. Comp. 32 (1978), 441-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0483338
On the convergence of a quasi-Newton method for sparse nonlinear systems
Binh Lam.
Math. Comp. 32 (1978), 447-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0483389
The method of envelopes
W. L. Miranker and M. van Veldhuizen.
Math. Comp. 32 (1978), 453-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494952
An extension of Olver’s method for the numerical solution of linear recurrence relations
J. R. Cash.
Math. Comp. 32 (1978), 497-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0483578
Roots of two transcendental equations as functions of a continuous real parameter
Robert L. Pexton and Arno D. Steiger.
Math. Comp. 32 (1978), 511-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0488704
Tabulation of constants for full grade $I_{MN}$ approximants
V. Zakian and M. J. Edwards.
Math. Comp. 32 (1978), 519-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0483277
Common zeros of two Bessel functions
T. C. Benton and H. D. Knoble.
Math. Comp. 32 (1978), 533-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481160
A generalization of the simple continued fraction algorithm
Theresa P. Vaughan.
Math. Comp. 32 (1978), 537-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480367
Computation of the $2$-rank of pure cubic fields
H. Eisenbeis, G. Frey and B. Ommerborn.
Math. Comp. 32 (1978), 559-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480416
Details of the first region of integers $x$ with $𝜋_{3,2}(x)<𝜋_{3,1}(x)$
Carter Bays and Richard H. Hudson.
Math. Comp. 32 (1978), 571-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476616
Table of the cyclotomic class numbers $h^{*}(p)$ and their factors for $200<p<521$
D. H. Lehmer and J. M. Masley.
Math. Comp. 32 (1978), 577-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498484
The irregular primes to $125000$
Samuel S. Wagstaff.
Math. Comp. 32 (1978), 583-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491465
Deciding associativity for partial multiplication tables of order $3$
Paul W. Bunting, Jan van Leeuwen and Dov Tamari.
Math. Comp. 32 (1978), 593-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498906
A scalar expression for matrices with symplectic involution
Louis Halle Rowen and Uri Schild.
Math. Comp. 32 (1978), 607-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480620
Vector groups and the equality problem for vector addition systems
Michael Anshel.
Math. Comp. 32 (1978), 614-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482272
Cyclotomic invariants and $E$-irregular primes
R. Ernvall and T. Metsänkylä.
Math. Comp. 32 (1978), 617-629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482273
Some extremal $2$-bases
J. Riddell and C. Chan.
Math. Comp. 32 (1978), 630-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476685
Computer-generated van der Waerden partitions
R. S. Stevens and R. Shantaram.
Math. Comp. 32 (1978), 635-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491468
On some families of imaginary quadratic fields
F. Diaz y Diaz.
Math. Comp. 32 (1978), 637-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485775
Reviews and Descriptions of Tables and Books
Math. Comp. 32 (1978), 651-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 32 (1978), 661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions